# SDR AU970491

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Nozzle
- Part number: 23001819
- Condition: Worn
- Location: Eng Nr 6 Bearing
- Component: Allsn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO6 AND NO7 BEARING OIL NOZZLE WORN AND CORRODED
